MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523NAL
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose and reservoir was not able to lock into place.The customer¿s blood glucose level was 527 mg/dl.Customer stated that the piece was missing at the reservoir.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received unable to perform the displacement, rewind, basic occlusion, occlusion, prime/a33 and excessive no delivery due to complete broken reservoir tube lip and missing reservoir tube o-ring.The p-cap not locks into the reservoir compartment properly due to completely broken reservoir tube lip noted.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523NAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key9345640
Report Number2032227-2019-119693
Device Sequence Number3231158
Product Code OYC
UDI-Device Identifier00643169202320
UDI-Public(01)00643169202320
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523NAL
Device Catalogue NumberMMT-523NAL
Device Lot NumberA000305075
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2020
Initial Date Received by Manufacturer 11/16/2019
Supplement Date Received by Manufacturer02/04/2020
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-UNK-RSVR,UNOMED SET
Outcome Attributed to Adverse Event Other;
Patient Age80 YR
Patient Weight130